# SDR 99ZZZX1581

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236JS
- Make and model: Beech F90
- Aircraft serial: LA90
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 5056434169
- Condition: Malfunctioned
- Location: Air Dist
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR VALVE STUCK IN OPEN POSITION CAUSING FULL HOT AIR TO CABIN.  SMOKE STARTED TO FLOW INTO CABIN AFTER TAKEOFF.  AIRCRAFT RETURNED TO AIRPORT WITHOUT INCIDENT.  MAINTENANCE CLEANED VALVES AND OPS CHECKED OK.  BOTH BYPASS VALVES WILL BE REPLACED.
